# SDR DALA2021100406068

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 78,123 hours, 29,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 ON WAKE UP FOUND - SQUIB TEST 2 - EMERGENCY ESCAPE LEFT BOTTLE PRESS TEST FAIL. CORRECTIVE ACTION: T/S PER FIM TASK 25-65. R/R RELAY K10486 AND NO HELP ALSO SWAPPED SQUIB TEST PANEL - REINSTALLED OLD TEST PANEL. R/R OVER WING EMERGENCY ESCAPE SLIDE INFLATOR PER AMDS CARD# OPS CHECK GOOD LEFT OFF WING SLIDE BOTTLE INSTALLED PER JIC. (7830070)
